JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Stability of Quartic Mappings in Non-Archimedean Normed Spaces
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 2,  2009, pp.289-297
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.2.289
 Title & Authors
Stability of Quartic Mappings in Non-Archimedean Normed Spaces
Mirmostafaee, Alireza Kamel;
  PDF(new window)
 Abstract
We establish a new method to prove Hyers-Ulam-Rassias stability of the quartic functional equation f(2x + y) + f(2x - y) + 6f(y) = 4[f(x + y) + f(x - y) + 6f(x)] in non-Archimedean normed linear spaces.
 Keywords
quartic functional equation;Hyers-Ulam-Rassias stability;non-Archimedean normed spaces;
 Language
English
 Cited by
1.
A Fixed Point Approach to the Stability of Quadratic Equations in Quasi Normed Spaces,;

Kyungpook mathematical journal, 2009. vol.49. 4, pp.691-700 crossref(new window)
2.
Hyers-Ulam Stability of Cubic Mappings in Non-Archimedean Normed Spaces,;

Kyungpook mathematical journal, 2010. vol.50. 2, pp.315-327 crossref(new window)
1.
Stability of Cauchy–Jensen type functional equation in generalized fuzzy normed spaces, Computers & Mathematics with Applications, 2011, 62, 8, 2950  crossref(new windwow)
2.
Functional inequalities in non-Archimedean Banach spaces, Applied Mathematics Letters, 2010, 23, 10, 1238  crossref(new windwow)
3.
Hyers-Ulam Stability of Cubic Mappings in Non-Archimedean Normed Spaces, Kyungpook mathematical journal, 2010, 50, 2, 315  crossref(new windwow)
4.
APPROXIMATELY QUINTIC AND SEXTIC MAPPINGS ON THE PROBABILISTIC NORMED SPACES, Bulletin of the Korean Mathematical Society, 2012, 49, 2, 339  crossref(new windwow)
5.
Solutions and the Generalized Hyers-Ulam-Rassias Stability of a Generalized Quadratic-Additive Functional Equation, Abstract and Applied Analysis, 2011, 2011, 1  crossref(new windwow)
 References
1.
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan, 2(1950), 64-66. crossref(new window)

2.
L. Cadariu, Fixed points in generalized metric space and the stability of a quartic functional equation, Bul. Stiint. Univ. Politeh. Timis. Ser. Mat. Fiz., 50(64)(2)(2005), 25-34.

3.
S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, River Edge, NJ, 2002.

4.
K. Hensel, Uber eine neue Begrundung der Theorie der algebraischen Zahlen, Jahresber. Deutsch. Math. Verein, 6(1897), 83-88.

5.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A., 27(1941), 222-224. crossref(new window)

6.
D. H. Hyers, G. Isac and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Basel, 1998.

7.
S. -M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, 2001.

8.
A. Khrennikov, Non-Archimedean Analysis: Quantum Paradoxes, Dynamical Systems and Biological Models, Kluwer Academic Publishers, Dordrecht, 1997.

9.
H. -M. Kim, On the stability for mixed type of quartic and quadratic functional equation, J. Math. Anal. Appl., 324(2006), 358-372. crossref(new window)

10.
S. H. Lee, S. M. Im and I. S. Hwang, Quartic functional equations, J. Math. Anal. Appl., 307(2)(2005), 387-394. crossref(new window)

11.
A. K. Mirmostafaee, M. Mirzavaziri and M. S. Moslehian, Fuzzy stability of the Jensen functional equation, Fuzzy Sets and Systems, 159(2008), 730-738. crossref(new window)

12.
A. K. Mirmostafaee and M. S. Moslehian, Fuzzy versions of Hyers-Ulam-Rassias theorem, Fuzzy Sets and Systems, 159(2008), 720-729. crossref(new window)

13.
M. S. Moslehian and Th. M. Rassias, Stability of functional equations in non-Archimedean spaces Appl. Anal. Discrete Math., 1(2007), 325-334. crossref(new window)

14.
L. Narici and E. Beckenstein, Strange terrain-non-Archimedean spaces, Amer. Math. Monthly, 88(9)(1981), 667-676. crossref(new window)

15.
A. Najati, On the stability of a quartic functional equation, J. Math. Anal. Appl., 340(1)(2008), 569-574. crossref(new window)

16.
C. Park, On the stability of the orthogonally quartic functional equation Bull. Iranian Math. Soc., 31(1)(2005), 63-70.

17.
J. M. Rassias, Solution of the Ulam stability problem for quartic mappings, Glas. Mat. Ser. III, 34(54)(2)(1999), 243-252.

18.
Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math., 62(1)(2000), 23-130. crossref(new window)

19.
Th. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, Boston and London, 2003.

20.
S. M. Ulam, Problems in Modern Mathematics (Chapter VI, Some Questions in Analysis: $\S1$, Stability), Science Editions, John Wiley & Sons, New York, 1964.